# SDR RAIA980309

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700951
- Condition: Failed
- Location: E/E Compt
- Part time: 14,051 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7166 - STL - CAPTAINS AIRSPEED INDICATOR WENT TO ZERO AND CAPTAINS ALTIMETER FELL TO 500 FEET.  MAINTENANCE REPLACED CAPTAINS AIR DATA COMPUTER (ADC).  (M)
